Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integral inclusions of upper semi-continuous
or lower semi-continuous type

Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 124 (1996), 2391-2399
MSC (1991): Primary 45D05, 45G10
MathSciNet review: 1342037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Topological results for set valued maps are used to establish existence results for integral inclusions of Volterra or Hammerstein type.

References [Enhancements On Off] (What's this?)

  • 1. A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 70--85. MR 89j:54021
  • 2. A. I. Bulgakov and L. N. Lyapin, Some properties of the set of solutions for the Volterra-Hammerstein integral inclusion, Differential Equations (Transl.) 14 (1978), 1043--1048. MR 80a:45007
  • 3. C. Corduneanu, Integral equations and applications, Cambridge Univ. Press, New York, 1991. MR 92h:45001
  • 4. ------, Perturbations of linear abstract Volterra equations, J. Internat. Eq. Appl. 2 (1990), 393--401. MR 92a:45005
  • 5. J. Dugundji and A. Granas, Fixed point theory, Monografie Mathematyczne, PWN, Warsaw, 1982. MR 83j:54038
  • 6. M. Frigon and A. Granas, Théorèmes d'existence pour des inclusions différentielles sans convexité, C.R. Acad. Sci. Paris, Ser. I 310 (1990), 819--822. MR 91e:34014
  • 7. G. Gripenberg, S. O. Londen, and O. Staffans, Volterra integral and functional equations, Cambridge Univ. Press, New York, 1990. MR 91c:45003
  • 8. D. O'Regan, Theory of singular boundary value problems, World Scientific Press, Singapore, 1994. MR 95g:34003
  • 9. ------, Existence results for nonlinear integral equations, J. Math. Anal. Appl. 192 (1995), 705--726. CMP 95:14
  • 10. ------, Existence theory for nonlinear Volterra and Hammerstein integral equations, Dynamical Systems and Applications (R. P. Agarwal, ed.), World Scientific Series in Applicable Analysis, Vol. 4 (1995), 601--615.
  • 11. T. Pruszko, Topological degree methods in multivalued boundary value problems, J. Nonlinear Anal. 5 (1981), 953--973.
  • 12. ------, Some applications of the topological degree theory to multivalued boundary value problems, Dissertationes Math. 229 (1984). MR 85j:34030

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 45D05, 45G10

Retrieve articles in all journals with MSC (1991): 45D05, 45G10

Additional Information

Donal O'Regan
Affiliation: Department of Mathematics, University College Galway, Galway, Ireland

Received by editor(s): February 6, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society